I kind of answered on your other post. People don't have the same side effects from medication and the same person has different side effects from different meds. It takes some trial and error to find one you can handle. It's unlikely one pill would have any effects on you, though it's not impossible, but the range of possible side effects is quite large but for any given person unknown. In other words, the catalogue of side effects means some people reported them but it doesn't mean everyone gets them or that most people get them. Your experience won't be exactly the same as others. They put you on that one probably because by reputation it supposedly has fewer side effects than others, but not necessarily, and truthfully, we don't know if that's really true or not. But you do get used to them and if they work you get used to them a lot easier than if they don't. Of course, if they don't work, and you won't know that until you get to a therapeutic dose for 4-6 weeks, you won't keep taking it and will transition to a different med. Side effects of starting an antidepressant are seldom severe. They are more on the annoying side. The hardest part isn't taking them, it's when you decide to stop taking them, and that can be dealt with if you have a really good psychiatrist who tapers you off and on meds at a pace that suits you, not the same one for everyone they treat. All medication has problems. It isn't food. We didn't evolve to take medication. But most people do okay on them. And if you don't, you taper off and try something else. If your life isn't liveable, you're getting side effects from life, so it's not like you're doing great without medication. It's up to you how much you can take before therapy works for you, if it works. It's up to you how well the passage of time pushes your trauma away from you. If you need medication, it is what it is, just as it would be if you had any other medical condition. If the condition is severe you need meds. If it isn't, you don't. Same with mental problems. Peace.
Look side effects such as sweating, dry mouth, and tiredness are common. But If you are going through such serious side effects like if you get a cut unstoppable bleeding may occur, shortness of breath, chest pain, or pressure, and in rare case, it's possible to go through with a serious allergic reaction like "anaphylaxis". If something like is happening call a doctor straight away
Citalopram was rough for me at the start. 3 months later i was soo glad I took it. Talk to your doctor about the side effects and see if they can give you something to take in the mean time to help with anxiety .